Indexing 

290zbmath
2928icon12
3029icon13
3131issuu-logo
3234scribd
3335google-scholar-282fh67-e1352817210885

Who's Online? 

We have one guest and no members online

Welcome to IBMR

sample imageInternational Bulletin of Mathematical Research (IBMR) peer-reviewed, open access online international journal, published quarterly. The establishment of this Journal, IBMR is an answer to the wishes and desires of many researchers and teachers in developing nations who lack free access to quality materials online.This Journal opts to bring panacea to this problem, and to encourage research development. IBMR is a highly-selective journal, covering topics that appeal to a broad readership of pure and applied Mathematics. The IBMR has many benefits all geared toward strengthening research skills and advancing academic careers. Journal publications are a vital part of academic career advancement. IBMR would take much care in making your research paper published without much delay with your kind cooperation. Our journal aims to bring out the research talent and the works done by scientists, academia, engineers, practitioners, scholars, post graduate students of Engineering and Science.

Aim and scope:  Original, not previously published, research articles as well as review articlesof high quality in all topics of mathematics and mathematical sciences will be considered for publication. The journal is published quarterly. The first issue appeared in December 2014. Working language of the journal is English.

Authors are invited to submit their Research Papers, Review Papers, Case Reports, and Short Communications to International Bulletin of Mathematical Research which helps in promotion of your research work in the field of Mathematics and related fields. 

MANUSCRIPT SUBMISSIONAuthors may submit their manuscript electronically typed in LaTeX in the IBMR journal format.

OPEN ACCESS STATEMENT: This journal allows readers to read, download, copy, distribute, print, search, or link to the full texts of its articles and to use them for any other lawful purpose.

REVIEW PROCESS: The journal follows open peer review process. The papers are published only after a peer review of the paper by the experts in the particular field of mathematics, statistics or its applications.

Downloads 

Latest Update 

sample image IBMR Volume-2 Issue-3 (September 2015) Published... Read more

sample image IBMR Volume-2 Issue-4 (December 2015) Published... Read more

Newsletter Subscriber 

Name:
Email:

facebook 

#fc3424 #5835a1 #1975f2 #2fc86b #feduc9 #eef11045 #140114115157